MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/j.1440-1665.2004.02137.x

Медицинская библиотека · Australasian psychiatry : bulletin of Royal Australian and New Zealand College of Psychiatrists · 2004

Acute psychosis following ingestion of 'Rapture'.

Austin Helen, Monasterio Erik

СтатьяПеревод в очереди

Аннотация

OBJECTIVES

To describe a brief psychotic episode associated with ingestion of a dietary supplement containing piperazine.

METHODS

A case report was undertaken.

RESULTS

A 20-year-old man developed a brief psychotic episode associated with persecutory delusional beliefs and auditory and visual hallucinations, leading him to commit the offence of arson. This episode occurred 12 h following the ingestion of 'Rapture' in addition to small quantities of cannabis and nitrous oxide, in a young man with no prior psychiatric history. This episode resolved with the use of benzodiazepines and 6 months later he has had no recurrence of psychiatric symptoms.

CONCLUSIONS

Given the reported mechanism of action of the 'herbal high' dietary supplements, it would seem possible that they may be able to precipitate a psychotic episode in vulnerable individuals. With the increasing use of these substances, it is important for clinicians to be alert to this possibility.

Для цитирования: Austin Helen, Monasterio Erik. Acute psychosis following ingestion of 'Rapture'.. Australasian psychiatry : bulletin of Royal Australian and New Zealand College of Psychiatrists. 2004. DOI: 10.1080/j.1440-1665.2004.02137.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.